# SDR UIEA2018052300940

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,858 hours, 14,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732846
- Part serial: 921115
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FAN AIR VALVE CONTROLLER FAULT. R&R NR 1 FAN AIR VALVE IAW AMM 36-11-17.
